# SDR SWAA043597

- Difficulty date: December 1, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 59,092 hours, 51,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND STRINGER AT BS 867, STRINGER 1, CRACKED.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
